Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Kramer: meds and excercise

Posted by johnj on April 2, 2002, at 11:07:18

Dr. Kramer,
Have you ever heard of an increase in side effects or depressive sysmptoms after excercising? I had done well on pamelor for over 9 years and was doing well until I started to jog. I thought excercise was supposed to aid in recovery. Previously, I had done ok when excercsing but after a bout of pneumonia excercising seemed to negatively affect my sleep. Can antibiotics mess with the AD's? It has been a struggle for the last several months. Weightlifting does not have the negative mood affect as aerobic excercising either. Remeron was great at first, but the fogginess is too hard to handle. Thank you




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:johnj thread:101455